# SDR HALA2013050600066

- Difficulty date: May 6, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 40,998 hours, 7,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 826-910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM PANEL SUPPORT INTERCOSTALS AT STATION 826 & 910, CORRODED.  R & R PANEL SUPPORTS.
